# SDR 96ZZZX2867

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161TA
- Make and model: Cessna 402C
- Aircraft serial: 402C0070
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Bracket Broke
- Location: Rt Nac Cargo
- Part time: 14,505 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT NACELLE BAGGAGE COMPARTMENT HOLD-DOWN BRACKET BROKEN CAUSING DOOR TO TRIP OPEN CAUSING A VIBRATION IN THE AIRFRAME.  PART NOT LISTED IN CESSNA I.P.B.
